MAUDE Adverse Event Report: OSTEOMED, LLC 2.0MM X 32MM HEADLESS SCREW; SCREW, FIXATION, BONE

OSTEOMED, LLC 2.0MM X 32MM HEADLESS SCREW; SCREW, FIXATION, BONE
Model Number 317-2032
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Event or Problem Description
It was reported that the screw snapped in the middle while the surgeon was implanting it , the surgeon then took out the piece that broke and the reduction was still holding so he left it.The fracture was still reduced and no further complications were reported and thus no further intervention was needed.No delay reported.
 
Additional Manufacturer Narrative
The product was received and examined on november 04, 2025.The screw broke at the end of proximal part of the lag portion, and it shows a slight bent on the region, but root cause determination can be made.

Brand Name
2.0MM X 32MM HEADLESS SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
kimberly banning
3885 arapaho rd
addison, TX 75001
MDR Report Key23293089
Report Number2027754-2025-00051
Device Sequence Number10028022
Product Code HWC
UDI-Device Identifier00845694027090
UDI-Public00845694027090
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K063298
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number317-2032
Device Catalogue Number317-2032
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale